Journal of Software Engineering and Applications

Journal of Software Engineering and Applications

ISSN Print: 1945-3116
ISSN Online: 1945-3124
www.scirp.org/journal/jsea
E-mail: jsea@scirp.org
"Subgraph Isomorphism Based Intrinsic Function Reduction in Decompilation"
written by Yanzhao Liu, Yinliang Zhao, Lei Zhang, Kai Liu,
published by Journal of Software Engineering and Applications, Vol.9 No.3, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top